MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. OES BRONCHOFIBERSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. OES BRONCHOFIBERSCOPE
Model Number BF-P60
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned to omsc for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that during the incoming inspection for repair the at service department of olympus (b)(4), it was found the instrument channel port of the subject device had been loosened, deformed, scratched, rattled, or detached.There was no report of patient injury associated with this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the device evaluation result and correct in the initial report submitted on january 3, 2021.The subject device has not been returned to olympus medical systems corp.(omsc) for evaluation.Olympus europa se & co.Kg (oekg) checked the subject device and found that there was no failure of the instrument channel port, the failure of the instrument channel port as already reported had not occurred actually.Therefore omsc concluded that there was no reportable event in this event, there was no need to submit the report.

Brand Name
OES BRONCHOFIBERSCOPE
Common Device Name
BRONCHOFIBERSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11105195
Report Number8010047-2021-00796
Device Sequence Number19011393
Product Code EOQ
UDI-Device Identifier04953170308123
UDI-Public04953170308123
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberBF-P60
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date01/03/2021
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1